Okay - sorry if this has been answered before and for such a long post.
I'm struggling a bit at the moment, have upped my seretide to double (I'm allowed in the short term although it's unlicensed) and started steroids again yesterday (all according to my action plan).
BUT, I'm having to take a lot of reliever to stay on top of things. I'm not currently having an acute attack, just struggling to keep my PF at acceptable levels and constantly feelinga bit breathless so am taking a lot of blue inhaler to keep things up.
Consequently I have the ventolin shakes (which are never good) and a racing heartbeat (again due to the ventolin), I am also using my atrovent inhaler.
I know inhalers are safe to use a lot but how much ventolin is too much?
I'm taking a couple of puffs at least every twenty minutes or so and sometimes more often, I'm not blue and can hold a conversation but sometimes have to stop part way for a breath. I also have a very dry throat and an asthma cough (i.e.not a chest infection)
Any bright ideas anyone?
P.S. If at all worried I will definitely call for help and my family are all at home and aware of the situation.